# SDR IPXA2021032667283

- Difficulty date: March 17, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 19,618 hours, 7,142 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410523
- Condition: Cracked
- Location: Nr 5 Slat Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4CRACK ON THE NO.5 SLAT SKIN (P/N:114T4105-23) NEAR OSS 492.95.REPAIR I.A.W. 767-300F SRM 57-43-01-2R-2 REV.79.01
